# SDR 2008UALA01883

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294-303 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 7L HAS ELONGATED FASTENER HOLES COMMON TO SKIN & ONE VERTICAL HOLE WITH CRACK INDICATION BS 294-303.  MAJOR REPAIR ACCOMLISHED:  INSTALLED STRINGER SPLICE.
